# SDR 08FDEA03236

- Difficulty date: August 4, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 48,754 hours, 15,409 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Dented
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AND SCRATCH FOUND AT PAX DOOR 4 LT (DENT OUT OF LIMIT).  REPAIR PERFORMED BY REWORK OF DAMAGED AREA, NDT FOR CRACK FREE CONDTION AND   FLAP PEENING IAW RAS/DAHAM/4025321/2008 ISS A , APPROVED BY EA 6-5213-123026.
